EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
204-24-09 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6) 234-03-04 - optetrak asy, ps cemented femoral, sz 4, (b)(6) 204-04-43 - trapezoid tibial tray sz 4f/3t, (b)(6) 200-02-35 - three peg patella 35mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 161 months after a right total knee replacement procedure, the patient has experienced prosthesis wear, intermittent pain, unable to walk long distances.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, h6.Mdr section codes updated/corrected: b, e.B3: date of event is unknown.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.